# SDR DALA2024091809172

- Difficulty date: September 14, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0560158) CORROSION AT STA 767-787 RBL 20 WL 156 ON AFT CARGO DOOR LOWER SILL INTERCOSTAL WEB. REMOVED AND REPLACED WEB AT AFT CARGO LOWER SILL BETWEEN STA 767 TO 787 RBL20 WL 156 PER B737 SRM 51-40-02-0G AND DWG# 146A0081 REV.A.
